# SDR USAA2013062700001

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 96,311 hours, 34,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR MOUNTED SLIDE MECHANISM DIFFICULT TO MOVE.  LUBED 4L DOOR MOUNTED SLIDE MECHANISM.  OPS CK NORMAL.
